Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Euler characteristics and actions of automorphism groups of free groups

Shengkui Ye

Algebraic & Geometric Topology 18 (2018) 1195–1204
Abstract

Let Mr be a connected orientable manifold with the Euler characteristic χ(M)0mod6. Denote by SAut(Fn) the unique subgroup of index two in the automorphism group of a free group. Then any group action of SAut(Fn) (and thus the special linear group SLn()) with n r + 2 on Mr by homeomorphisms is trivial. This confirms a conjecture related to Zimmer’s program for these manifolds.

Keywords
Zimmer's program, Euler characteristics, matrix group actions
Mathematical Subject Classification 2010
Primary: 57S20
Secondary: 57S17
References
Publication
Received: 15 August 2017
Revised: 25 September 2017
Accepted: 5 October 2017
Published: 12 March 2018
Authors
Shengkui Ye
Department of Mathematical Sciences
Xi’an Jiaotong-Liverpool University
Jiangsu
China
https://yeshengkui.wordpress.com/